Effect of freeze-thaw process on the abrasion loss value of stones


Karaca Z. , Deliormanli A. H. , Elci H., Pamukcu C.

INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES, vol.47, no.7, pp.1207-1211, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 7
  • Publication Date: 2010
  • Doi Number: 10.1016/j.ijrmms.2010.07.003
  • Title of Journal : INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES
  • Page Numbers: pp.1207-1211